I had two episodes of psychosis in the past two years. I started treatment with Risperidone and later started Asprito 5 mg. I am getting married after two months. I want to know that if I start a family, will this treatment affect my baby's health as only limited medicines are allowed during pregnancy?
Welcome to icliniq.com.
As you are receiving only 5 mg Asprito (Aripiprazole), which is a very low dose, it is better if you stop the medication at least in the first trimester (first 3 months of pregnancy). Then, you can take medicine safely during remaining pregnancy (last 6 months). But, if not possible to stop the medication, then, take tablet Haloperidol which is safer than Asprito during pregnancy.
For more information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Query: Hi doctor, My brother had five to six episodes of hallucinations, and he takes Risperidone 2 mg for one year. Is it safe to take this medicine for such a long time? Can psychosis come back after stopping the medication? What are the side effects? Read Full >>
Answer: Hi, Welcome to icliniq.com. Antipsychotics are usually required for long-term. But if the person is suffering from acute and transient psychotic disorders, then these drugs are used for three months to one year depending upon the situation. After completing the drug treatment, relapse of psychosis... Read Full
Query: Hello doctor, I am an 18 year old, and I have been sexually abused as a child for many years. I have never told anyone, and now my parents got divorced. I am experiencing numbness and psychosis symptoms, but they do not affect my daily life, and no one knows what I am going through. I wanted to know... Read Full >>
Answer: Hello, Welcome to icliniq.com. I empathize with you. Sexual abuse in childhood is perhaps the most brutal and tragic thing that can happen to a person. The scars of that enormous trauma never fade away. I believe you have post-traumatic stress disorder. It is not a psychotic disorder but a... Read Full
Ask your health query to a doctor online?Ask a General Practitioner Now